# SDR DJFA2006302

- Difficulty date: August 12, 2006
- Submitted: August 14, 2006
- Operation: Air carrier
- Aircraft: N417LX
- Make and model: Beech 400A
- Aircraft serial: RK230
- Aircraft time: 6,258 hours, 5,186 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Water Separator
- Part number: 8084928
- Part serial: NA
- Condition: Blocked
- Location: Acm
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

KATL - KBED  DURING FLIGHT AT A REDUCED POWER SETTING OF 88% N1 A PASSENGER REPORTED SMELLING SMOKE IN THE CABIN AREA.  AN EMERGENCY WAS DECLARED BY THE CREW AND THE AIRCRAFT WAS DIVERTED TO KRDU WHEN AN UNEVENTFUL LANDING WAS MADE.  MAINTENANCE REPLACED THE COALESCER SOCK AND PERFORMED ENGINE RUNS WITH VARIOUS BLEED AIR SETTINGS WHILE CYCLING THE WING ANTI-ICE SYSTEM.  NO DEFECTS WERE NOTED.  A SUCCESSFUL TEST FLIGHT WAS PERFORMED FOR THE SMOKE ODOR, BUT DURING THE FLIGHT THE CREW NOTICED THAT THE ENGINE TEMPERATURE LOW LIGHT WOULD NOT EXTINGUISH WHEN THE RIGHT ENGINE ICE WAS TURNED ON.  MAINTENANCE SWAPPED THE LEFT AND RIGHT ENGINE INLET ANTI-ICE VALVES, AND FOUND THE CANNON PLUG FOR THE RIGHT ANTI-ICE VALVE
